File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Solitary wave solutions to higher-order traffic flow model with large diffusion

TitleSolitary wave solutions to higher-order traffic flow model with large diffusion
Authors
Issue Date2014
Citation
Applied Mathematics and Mechanics, 2014, v. 35, p. 167-176 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/198465
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorJian, XXen_US
dc.contributor.authorZhang, Pen_US
dc.contributor.authorWong, SCen_US
dc.contributor.authorQiao, DLen_US
dc.contributor.authorChoi, Ken_US
dc.date.accessioned2014-07-07T07:06:43Z-
dc.date.available2014-07-07T07:06:43Z-
dc.date.issued2014en_US
dc.identifier.citationApplied Mathematics and Mechanics, 2014, v. 35, p. 167-176en_US
dc.identifier.urihttp://hdl.handle.net/10722/198465-
dc.languageengen_US
dc.relation.ispartofApplied Mathematics and Mechanicsen_US
dc.titleSolitary wave solutions to higher-order traffic flow model with large diffusionen_US
dc.typeArticleen_US
dc.identifier.emailWong, SC: hhecwsc@hku.hken_US
dc.identifier.authorityWong, SC=rp00191en_US
dc.identifier.doi10.1007/s10483-014-1781-xen_US
dc.identifier.hkuros229960en_US
dc.identifier.volume35en_US
dc.identifier.spage167en_US
dc.identifier.epage176en_US
dc.identifier.isiWOS:000330807700004-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats